The oscillatory solutions of a second order linear homogeneous differential equation with retarded argument
Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 462-469
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_3_a5,
author = {A. L. Skubachevskii},
title = {The oscillatory solutions of a second order linear homogeneous differential equation with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {462--469},
year = {1975},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_3_a5/}
}
TY - JOUR AU - A. L. Skubachevskii TI - The oscillatory solutions of a second order linear homogeneous differential equation with retarded argument JO - Differencialʹnye uravneniâ PY - 1975 SP - 462 EP - 469 VL - 11 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_3_a5/ LA - ru ID - DE_1975_11_3_a5 ER -
A. L. Skubachevskii. The oscillatory solutions of a second order linear homogeneous differential equation with retarded argument. Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 462-469. http://geodesic.mathdoc.fr/item/DE_1975_11_3_a5/